# SDR AALA2009062300013

- Difficulty date: June 23, 2009
- Submitted: July 3, 2009
- Operation: Air carrier
- Aircraft: N596AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53286
- Aircraft time: 55,532 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - CEILING EXIT LIGHTS FROM ROWS 21 TO 27 INOPERATIVE.  REPLACED BATTERY PACK FOR CEILING EXIT LIGHTS FROM ROWS 21 TO 27.
